# SDR AALA202309286933

- Difficulty date: September 25, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 94,563 hours, 11,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON ISLE SIDE OF 1L CLOSET BROKEN. **SUPPLEMENTAL REPORT FOR AALA202309266933: REPLACED LIGHT ASSEMBLY PER AMM 33-51-05.** (CLOSED)
